Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why am I bleeding irregularly after a D & C ?

I have been diagnosed with simple hyperplasia of endometrium after a D and C on 21st january 2012. Doctor prescribed me Deviry tablets -two each night [10 mg x 2] for a month. But after taking the tablets for 12 days i started bleeding lightly. i am continuing the tablets,but still bleeding for 10 days. .i bleed during daytime not during night while asleep Why is this doctor?
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern after the surgical intervention in uterine cavity the bleeding is common and that some time long last but sooner or later comes around unless no surgical complication is there, if the bleeding too heavy then you have to see the doctor and do not take any chance, hope this information helps you have nice day.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor